# SDR UIEA2018051400894

- Difficulty date: May 14, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,821 hours, 14,690 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Transmitter
- Part number: 215N04467
- Part serial: CFL5513AA
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LOW OIL PRESSURE LIGHT DOES NOT ILLUMINATE.   R & R THE NR 2 ENGINE OIL PRESSURE TRANSMITTER IAW AMM 79-32-01. OPS CHECKED GOOD.
